Skip to Main content Skip to Navigation
Journal articles

On the paradoxical determinations of the lacuno-canalicular permeability of bone

Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00738065
Contributor : Thibault Lemaire <>
Submitted on : Wednesday, October 3, 2012 - 12:26:03 PM
Last modification on : Thursday, March 19, 2020 - 11:52:03 AM

Links full text

Identifiers

Collections

Citation

T. Lemaire, S. Lemonnier, S. Naili. On the paradoxical determinations of the lacuno-canalicular permeability of bone. Biomechanics and Modeling in Mechanobiology, Springer Verlag, 2012, 11 (7), pp.933-946. ⟨10.1007/s10237-011-0363-6⟩. ⟨hal-00738065⟩

Share

Metrics

Record views

553